# SDR ASAA2023011441886

- Difficulty date: January 14, 2023
- Submitted: February 13, 2023
- Operation: Air carrier
- Aircraft: N627AS
- Make and model: Boeing 737790
- Aircraft serial: 30794
- Aircraft time: 64,199 hours, 33,085 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: None
- Part number: 111A12024
- Condition: Cracked
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH AIR CON BAY VAPOR BARRIER AT STA 663 LWR ATTACH CORD CRACKED APPROX 3 IN OB OF KEEL BEAM. GROUNDED - YES. REMOVED DAMAGE & REPAIRED CHORD IAW B737-700 SRM 51-70-04-2R-10.
